R.P. Agarwal, D. Oregan, and D.R. Sahu, Fixed point theory for Lipschitzian-type mappings with applications, in: Topological Fixed Point Theory and its Applications, vol. 6, Springer, New York, 2009.
 R.E. Bruck, Nonexpansive projections on subsets of Banach spaces, Pacific. J. Math., 47 (1973), pp. 341-356.
 R.E. Bruck, Nonexpansive retract of Banach spaces, Bull. Amer. Math. Soc., 76 (1970), pp. 384-386.
 R.E. Bruck, Properties of fixed-point sets of nonexpansive mapping in Banach spaces, Trans. Amer. Math. Soc., 179 (1973), pp. 251-262.
 T. Ibarakia and W. Takahashi, A new projection and convergence theorems for the projections in Banach spaces, J. Approx. Theory , 149 (2007), pp. 1-14.
 S. Saeidi, Comments on relaxed $(gamma, r)$-cocoercive mappings, Int. J. Nonlinear Anal. Appl., 1 (2010), pp. 54-57.
 W. Takahashi, Convergence theorems for nonlinear projections in Banach spaces (in Japanese), RIMS Kokyuroku, 1396 (2004), pp. 49-59.
 W. Takahashi, Nonlinear Functional Analysis: Fixed Point Theory and its Applications, Yokohama Publishers, Yokohama, 2000.